At 7 days, you may still be experiencing some swelling, but don't worry! If it doesn't go down, your doctor can always inject with a little hyaluronidase enzyme and partially dissolve the Restylane. Make sure that your doc is experienced in the use of hyaluronidase. If he or she is not, you should find someone who is. Hope that helps!
you may have little overbite that exaggerate the filler over the upper lip. If still not happy after another week please see your doctor for evaluation and possible reversal by Wydaze.
It's quite possible that you are still swollen from the treatment. We always advise that it takes up to two weeks for the swelling to completely go down. Try to be patient while the sensation and swelling should improve in the coming days ahead. The good news is, that it's not permanent and can be dissolved if necessary. Be well
Thank you for your question Beesgirl. Restylane is a product that can be used to enhance the lips. After any injectable treatment, there is a risk for bruising and swelling, which can last up to two weeks. Applying cold compresses can help decrease swelling. I have my patients return to the office after two weeks to assess their final results. Patience is important. Please follow up with your doctor for specific recommendations. Good luck!
Hello, and thanks for your question. Post-filler swelling can take 1-2 weeks to fully subside, so it may be early to assess your final result. If you are not pleased with your final result, the product can be dissolved with injection of an enzyme called hyaluronidase. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by a well-trained and experienced dermatologist or plastic surgeon. Hope this opinion is helpful to you. Best of luck, Dr. Frucht.
Thank you for sharing your question and photo. You might still have some swelling, so wait another week to judge. There are also the possibilities that you had too much injected or your front teeth cause your upper lip to protrude. Fortunately, Vitrase can be used to dissolve the product if it is necessary. Good luck,
Swelling due to Restylane usually takes 2-3 weeks to subside. It takes a few weeks to see the final outcome and I suggest you wait to see how it all settles. After this time if you are unhappy with results you can reverse with hyaluronidase. Best, Dr. Emer
Give it one more week. If you do not like the results see your surgeon again, hyaluronidase can be injected. Good luck, Jane.